# SDR CA050323012

- Difficulty date: March 3, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 20,414 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 501200734
- Condition: Cracked
- Location: Wing Spar
- Part time: 20,655 hours, 23,756 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DISCOVERED IN OB FITTING RADIUS.
